Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strongly locally setwise homogeneous continua and their homeomorphism groups


Author: Beverly L. Brechner
Journal: Trans. Amer. Math. Soc. 154 (1971), 279-288
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9947-1971-0271912-3
MathSciNet review: 0271912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. L. Brechner, On the dimensions of certain spaces of homeomorphisms, Trans. Amer. Math. Soc. 121 (1966), 516-548. MR 32 #4662. MR 0187208 (32:4662)
  • [2] J. V. Whittaker, On isomorphic groups and homeomorphic spaces, Ann. of Math. (2) 78 (1963), 74-91. MR 27 #737. MR 0150750 (27:737)
  • [3] R. D. Anderson, The algebraic simplicity of certain groups of homeomorphisms, Amer. J. Math. 80 (1958), 955-963. MR 20 #4607. MR 0098145 (20:4607)
  • [4] -, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. (2) 68 (1958), 1-16. MR 20 #2676. MR 0096181 (20:2676)
  • [5] -, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 35 #4893. MR 0214041 (35:4893)
  • [6] G. T. Whyburn, Topological characterization of the Sierpiński curve, Fund. Math. 45 (1958), 320-324. MR 20 #6077. MR 0099638 (20:6077)
  • [7] S. Ulam and J. von Neumann, On the group of homeomorphisms of the surface of a sphere, Bull. Amer. Math. Soc. 53 (1947), 506. Abstract #283.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0271912-3
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society